# SDR UPS04543561

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Control Unit
- Part number: 514013
- Part serial: 1756
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRIOR TO DAWNA, TRANSMITTED ON 2 FREQUENCIES WITH NO RESPONSE FROM ATC.  AFTER DAWNA COULD NOT CONFIRM IF WE`RE TRANSMITTING OR RECEIVING.  TRIED ALL MICS ON ALL COM AND NAV RADIOS.  TRIED ALT POSITION, MASK , HAND MIC AND PTT SWITCH ON MIC SELECTOR PANEL.  REMOVED AND REPLACED THE REMOTE ELECTRONICS CONTROL UNIT.  ALL VHF'S OP S NORMAL CONTACTING OPS.
